# SDR DALA2016031602023

- Difficulty date: March 15, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE STOP WAS FOUND CRACK ON INNER PAN OF AFT CARGO DOOR.  REPAIRED IAW SRM 52-03-D FIG 10.  FOUND WITHIN LIMITS IAW SRM 52-03, FIG. 10.
